# SDR SWAA2021120644163

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FWD CARGO LT FLOOR-TO-SIDEWALL SUPPORT, BS 440+2'; 440+10' AND 440+14'; BS 500+14'; LBL 25.  REMOVED CORROSION, OUT OF LIMITS IAW SRM 53-00-53-1A-2, ALLOWABLE DAMAGE 2, STEP 4.2A.   LOCATED AND DRILLED A NEW SIDE WALL SUPPORT ANGLE AND SPLICE ANGLE IAW SRM 51-40-05-0G-0 AND SRM 53-00-53-2R-5 REPAIR-5. APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-72-370-804, AND AMM 51-21-41-370-802.   INSTALLED THE FLOOR TO SIDEWALL IAW CARD TTG8Q004ETN1.
